A

  • Approximate orthogonality On Approximate Birkhoff-James Orthogonality and Approximate $st$-orthogonality in $C^st$-algebras [Volume 13, Issue 1, 2019, Pages 153-163]

B

  • Birkhoff--James orthogonality On Approximate Birkhoff-James Orthogonality and Approximate $st$-orthogonality in $C^st$-algebras [Volume 13, Issue 1, 2019, Pages 153-163]

C

  • Chebyshev polynomials Richardson and Chebyshev Iterative Methods by Using G-frames [Volume 13, Issue 1, 2019, Pages 129-139]

  • Choquet boundary Surjective Real-Linear Uniform Isometries Between Complex Function Algebras [Volume 13, Issue 1, 2019, Pages 213-240]

  • Common fixed point $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Pages 17-30]

  • Common property (E.A.) Common Fixed Point Theory in Modified Intuitionistic Probabilistic Metric Spaces with Common Property (E.A.) [Volume 13, Issue 1, 2019, Pages 31-50]

  • Complete metric space Rational Geraghty Contractive Mappings and Fixed Point Theorems in Ordered $b_2$-metric Spaces [Volume 13, Issue 1, 2019, Pages 179-212]

  • Complete metric space $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Pages 17-30]

  • Connected graph Some Fixed Point Results on Intuitionistic Fuzzy Metric Spaces with a Graph [Volume 13, Issue 1, 2019, Pages 141-152]

  • Convergence analysis A Class of Convergent Series with Golden Ratio Based on Fibonacci Sequence [Volume 13, Issue 1, 2019, Pages 115-127]

D

  • Dual equations The Uniqueness Theorem for the Solutions of Dual Equations of Sturm-Liouville Problems with Singular Points and Turning Points [Volume 13, Issue 1, 2019, Pages 51-65]

  • Dual frame Duals of Some Constructed $*$-Frames by Equivalent $*$-Frames [Volume 13, Issue 1, 2019, Pages 165-177]

E

  • Equivalent $*$-frame Duals of Some Constructed $*$-Frames by Equivalent $*$-Frames [Volume 13, Issue 1, 2019, Pages 165-177]

F

  • Fibonacci numbers A Class of Convergent Series with Golden Ratio Based on Fibonacci Sequence [Volume 13, Issue 1, 2019, Pages 115-127]

  • Fixed point Some Fixed Point Results on Intuitionistic Fuzzy Metric Spaces with a Graph [Volume 13, Issue 1, 2019, Pages 141-152]

  • Fixed point Rational Geraghty Contractive Mappings and Fixed Point Theorems in Ordered $b_2$-metric Spaces [Volume 13, Issue 1, 2019, Pages 179-212]

  • Fixed point The Existence Theorem for Contractive Mappings on $wt$-distance in $b$-metric Spaces Endowed with a Graph and its Application [Volume 13, Issue 1, 2019, Pages 1-15]

  • FLM algebra A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Pages 93-100]

  • Frame operator Duals of Some Constructed $*$-Frames by Equivalent $*$-Frames [Volume 13, Issue 1, 2019, Pages 165-177]

  • Function algebra Surjective Real-Linear Uniform Isometries Between Complex Function Algebras [Volume 13, Issue 1, 2019, Pages 213-240]

  • Function space Surjective Real-Linear Uniform Isometries Between Complex Function Algebras [Volume 13, Issue 1, 2019, Pages 213-240]

  • Fundamental topological algebra A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Pages 93-100]

G

H

  • Hilbert space Richardson and Chebyshev Iterative Methods by Using G-frames [Volume 13, Issue 1, 2019, Pages 129-139]

I

  • Intuitionistice fuzzy metric space Some Fixed Point Results on Intuitionistic Fuzzy Metric Spaces with a Graph [Volume 13, Issue 1, 2019, Pages 141-152]

  • Iterative method Richardson and Chebyshev Iterative Methods by Using G-frames [Volume 13, Issue 1, 2019, Pages 129-139]

M

N

  • Nonexpansive mapping Extensions of Saeidi's Propositions for Finding a Unique Solution of a Variational Inequality for $(u,v)$-cocoercive Mappings in Banach Spaces [Volume 13, Issue 1, 2019, Pages 83-92]

O

  • Operator dual frame Duals of Some Constructed $*$-Frames by Equivalent $*$-Frames [Volume 13, Issue 1, 2019, Pages 165-177]

  • Operator equation Richardson and Chebyshev Iterative Methods by Using G-frames [Volume 13, Issue 1, 2019, Pages 129-139]

  • Orbitally $G$-continuous mapping The Existence Theorem for Contractive Mappings on $wt$-distance in $b$-metric Spaces Endowed with a Graph and its Application [Volume 13, Issue 1, 2019, Pages 1-15]

  • Ordered $b_2$-metric space Rational Geraghty Contractive Mappings and Fixed Point Theorems in Ordered $b_2$-metric Spaces [Volume 13, Issue 1, 2019, Pages 179-212]

P

  • Property (E.A.) Common Fixed Point Theory in Modified Intuitionistic Probabilistic Metric Spaces with Common Property (E.A.) [Volume 13, Issue 1, 2019, Pages 31-50]

R

  • Range-kernel orthogonality On Approximate Birkhoff-James Orthogonality and Approximate $st$-orthogonality in $C^st$-algebras [Volume 13, Issue 1, 2019, Pages 153-163]

  • Real-linear uniform isometry Surjective Real-Linear Uniform Isometries Between Complex Function Algebras [Volume 13, Issue 1, 2019, Pages 213-240]

  • Relative entropy Observational Modeling of the Kolmogorov-Sinai Entropy [Volume 13, Issue 1, 2019, Pages 101-114]

  • Relative semi-dynamical system Observational Modeling of the Kolmogorov-Sinai Entropy [Volume 13, Issue 1, 2019, Pages 101-114]

S

  • Singular points The Uniqueness Theorem for the Solutions of Dual Equations of Sturm-Liouville Problems with Singular Points and Turning Points [Volume 13, Issue 1, 2019, Pages 51-65]

  • Spectrum A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Pages 93-100]

  • Strongly GRF-regular Generalized Regular Fuzzy Irresolute Mappings and Their Applications [Volume 13, Issue 1, 2019, Pages 67-81]

  • Sturm-Liouville equation The Uniqueness Theorem for the Solutions of Dual Equations of Sturm-Liouville Problems with Singular Points and Turning Points [Volume 13, Issue 1, 2019, Pages 51-65]

  • Sunny nonexpansive retraction Extensions of Saeidi's Propositions for Finding a Unique Solution of a Variational Inequality for $(u,v)$-cocoercive Mappings in Banach Spaces [Volume 13, Issue 1, 2019, Pages 83-92]

T

  • Turning points The Uniqueness Theorem for the Solutions of Dual Equations of Sturm-Liouville Problems with Singular Points and Turning Points [Volume 13, Issue 1, 2019, Pages 51-65]

V

  • Variational inequality Extensions of Saeidi's Propositions for Finding a Unique Solution of a Variational Inequality for $(u,v)$-cocoercive Mappings in Banach Spaces [Volume 13, Issue 1, 2019, Pages 83-92]

W

  • Weakly compatible mappings $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Pages 17-30]